# SDR REXA2020020530173

- Difficulty date: January 23, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 30,517 hours, 28,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 601R3812131
- Condition: Corroded
- Location: Bs 529-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL CORRODED BETWEEN F.S. 529 AND F.S. 559+16 AT SEVERAL LOCATIONS.
REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK IAW CRJ 200 AMM 53-01-11-000-802/400-802 AND GREO 601R-53-00-055 REV C. WVAC STAMP EMP# 717 MTC
